Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Bounds on the hausdorff dimension of a renormalisation map arising from an excitable reaction-diffusion system on a fractal lattice

Mulholland, A.J. (2008) Bounds on the hausdorff dimension of a renormalisation map arising from an excitable reaction-diffusion system on a fractal lattice. Chaos, Solitons and Fractals, 35 (2). pp. 274-284. ISSN 0960-0779

[img]
Preview
PDF (mulholland_2008_CSF.pdf)
mulholland_2008_CSF.pdf - Submitted Version

Download (540kB) | Preview

Abstract

A renormalisation approach to investigate travelling wave solutions of an excitable reaction- diusion system on a deterministic fractal structure has recently been derived. The dynamics of a particular class of solutions which are governed by a two dimensional subspace of these renormalisation recursion relationships are discussed in this paper. The bifurcations of this mapping are discussed with reference to the discontinuities which arise at the singularities. The map is chaotic for a bounded region in parameter space and bounds on the Hausdor dimension of the associated invariant hyperbolic set are calculated.

Item type: Article
ID code: 13526
Keywords: Hausdorff dimension, renormalisation map, reaction-diffusion system, fractal lattice, Mathematics, Mathematics(all)
Subjects: Science > Mathematics
Department: Faculty of Science > Mathematics and Statistics
Depositing user: Mrs Mary McAuley
Date Deposited: 14 Jan 2010 11:14
Last modified: 27 Mar 2015 00:47
URI: http://strathprints.strath.ac.uk/id/eprint/13526

Actions (login required)

View Item View Item